MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Inability to Auto-Fill (1044); Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 initial reporting: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint id: (b)(4).
 
Event or Problem Description
It was reported that intra-aortic balloon(iab) while putting iab through femoral route after entering 5-7cm blood started collecting in the balloon.No harm reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b7.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d9 device available for evaluation and date return to manufacturer, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: b5, d4 (version/model#), serial # should have left blank in previous mdr report, h6 medical device problem code.(b)(6) reported patient with axillary iab alarming multiple leak in iab circuit and autofill failures.No blood in tubing was reported and catheter was repositioned due to retractions sometimes 1-2 times per day.Catheter was replaced and is available for evaluation.The product was returned with the membrane completely unfolded and blood on the interior and exterior of the iab and between catheter and sheath.The iab was returned cut into two separate pieces.The maquet 7.5fr sheath was returned covering the catheter tubing.One kink was observed on the catheter tubing 76.7cm from the iab tip.The extender tubing, pressure tubing and three way-stopcock were returned.An underwater leak test of the balloon membrane, catheter tubing, extracoporeal tubing, extender tubing and pressure tubing was performed and no leaks were found.Due to the condition of the returned iab, it could not be connected to the pump to attempt replicating the reported alarms.The evaluation was unable to confirm the reported failures due to the returned condition of the iab.It was difficult to preform a pumping test due to the condition of the returned iab.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the reported failure.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The evaluation was unable to confirm the reported failures due to the returned condition of the iab.It was difficult to perform a pumping test due to the condition of the returned iab.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the reported failure.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.
 
Event or Problem Description
It was reported that patient with axillary iab alarming multiple leak in iab circuit and autofill failures.No blood in tubing was reported and catheter was repositioned due to retractions sometimes 1-2 times per day.No harm.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23288155
Report Number2248146-2025-0000614
Device Sequence Number8854690
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000432540(17)271119(11)241119
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000432540
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/13/2025
11/20/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/14/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Patient Age41 YR
Patient SexFemale
Patient Weight84 KG